# SDR REXA2025012100067

- Difficulty date: December 15, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 22,823 hours, 17,473 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 172202810
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L/H FLAP TORQUE TUBE WS54.55 TO WS97.45 SEIZED ON ACTUATOR WHILE FACILITATING THE REMOVAL OF CORRODED L/H FLAP TORQUE TUBE WS97.45 TO WS148.00 CORRECTIVE ACTION: INSTALLED NEW SERVICEABLE LH FLAP TORQUE TUBE P/N ON:1722028-10, S/N ON: 6157 WS54.55 TO WS97.45 IAW CRJ 900 AMM 27-52-01-400-804-A03 STEPS 1-5A CORRECTIVE ACTION: RECEIVED NEW SERVICEABLE LH FLAP TORQUE TUBE PN: 1722028-10, SN: 6157 CORRECTIVE ACTION: OPS TEST OF FLAPS GOOD IAW CRJ 900 AMM 27-50-00-710-801-A02.
